# SDR SWIA2025090800006

- Difficulty date: September 6, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N206SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000637
- Aircraft time: 21,218 hours, 12,957 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 5912847
- Part serial: 6316
- Condition: Faulted
- Location: Flap Position
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION ON APPROACH INTO BOI. FOLLOWED QRH. LANDED SUCCESSFULLY.   (FLIGHT 5290 - FILED CLOSED) THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30793789 WITH THE FOLLOWING CORRECTIVE ACTION: "TROUBLESHOT FLAP FAIL CAUTION MESSAGE. FOUND FAULT CODE 27512012ACE TO BE FLAGGED AND FLAPS PARTIALLY EXTENDED. CLEARED FLAP ACE 1 AND 2 INHIBITS TO RETRACT FLAPS TO ZERO. AFTER INHIBITS CLEARED FLAP LO RATE MESSAGE POPULATED FLAGGING FAULT CODE 27532003ACE. FLAP LO RATE WOULD NOT CLEAR. FLAP STATUS PAGE IN CMC SHOWED L FLAP PSU RESOLVER IN NEGATIVE AND ABOUT 3 DEGREES OFF FROM R FLAP RESOLVER. TROUBLESHOT PER FIM 27-53-00-810-815-A. PER FIM SUSPECT L FLAP PSU TO BE AT FAULT. REMOVED AND REPLACED L FLAP PSU IAW AMM 27-53-04. AFTER RIGGING FLAP LO RATE CLEARED. FLAP SYSTEM OPS CHECK MULTIPLE TIMES WITH NO FAULTS. OPS CHECK GOOD AT THIS TIME."
